# SDR AALA201902139009

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,624 hours, 22,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR 3R DOOR ASSIST BOTTLE PRESSURE WAS LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE ON EMERGENCY DOOR 3R PER AMM 52-10-00.
